Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Trotter product formula for perturbations of semibounded operators


Author: William G. Faris
Journal: Bull. Amer. Math. Soc. 73 (1967), 211-215
DOI: https://doi.org/10.1090/S0002-9904-1967-11684-7
MathSciNet review: 0218926
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Feynman, Space-time approach to nonrelativistic quantum mechanics, Rev. Modern Phys. 20 (1948), 367-387. MR 26940
  • 2. T. Kato, Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. Amer. Math. Soc. 70 (1951), 195-211. MR 41010
  • 3. J. L. Lions, Equations differentielles operationelles, Springer, Berlin, 1961. MR 153974
  • 4. E. Nelson, Feynman integral and the Schrödinger equation, J, Math. Phys. 5 (1964), 332-343. MR 161189
  • 5. E. Nelson, Operator differential equations, Notes for Mathematics, by John Cannon, Princeton University, Princeton, N. J., (1964-1965), p. 520.
  • 6. H. F. Trotter, On the product of semigroups of operators, Proc. Amer. Math. Soc. 10(1959), 545-551. MR 108732


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11684-7

American Mathematical Society